IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Linear Quadratic Problem for Systems With Time-Reversed Markov Jump Parameters and the Duality With Filtering of Markov Jump Linear Systems

Author(s): Daniel A. Gutierrez-Pachas ; Eduardo F. Costa
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 63
Page(s): 3,040 - 3,045
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2018.2799524
Regular:

We study a class of systems whose parameters are driven by a Markov chain in reverse time. A recursive characterization for the second moment matrix and the formulas for optimal control are given.... View More

Advertisement